# SDR A6WA201845590

- Difficulty date: January 21, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 34,012 hours, 32,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER REPAIR ANGLES AT FS280 AND LBL12 AND RBL12 ARE DAMAGED.
